Strong approximations of Brownian sheet by uniform transport processes

  • Xavier BardinaEmail author
  • Marco Ferrante
  • Carles Rovira


Many years ago, Griego, Heath and Ruiz-Moncayo proved that it is possible to define realizations of a sequence of uniform transport processes that converges almost surely to the standard Brownian motion, uniformly on the unit time interval. In this paper we extend their results to the multi parameter case. We begin constructing a family of processes, starting from a set of independent standard Poisson processes, that has realizations that converge almost surely to the Brownian sheet, uniformly on the unit square. At the end the extension to the d-parameter Wiener processes is presented.



  1. 1.
    Bardina, X., Binotto, G., Rovira, C.: The complex Brownian motion as a strong limit of processes constructed from a Poisson process. J. Math. Anal. Appl. 444(1), 700–720 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bardina, X., Jolis, M.: Weak approximation of the Brownian sheet from a Poisson process in the plane. Bernoulli 6(4), 653–665 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bardina, X., Jolis, M., Rovira, C.: Weak approximation of the Wiener process from a Poisson process: the multidimensional parameter set case. Stat. Probab. Lett. 50(3), 245–255 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bass, R.F., Pyke, R.: Functional law of the iterated logarithm and uniform central limit theorem for partial-sum processes indexed by sets. Ann. Probab. 12(1), 13–34 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Csörgo, M., Horváth, L.: Rate of convergence of transport processes with an application to stochastic differential equations. Probab. Theory Relat. Fields 78(3), 379–387 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Garzón, J., Gorostiza, L.G., León, J.A.: A strong uniform approximation of fractional Brownian motion by means of transport processes. Stoch. Process. Appl. 119(10), 3435–3452 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Garzón, J., Gorostiza, L.G., León, J.A.: A strong approximation of subfractional Brownian motion by means of transport processes. In: Malliavin Calculus and Stochastic Analysis, pp. 335–360, Springer Proceedings in Mathematics and Statistics, vol. 34. Springer, New York (2013)Google Scholar
  8. 8.
    Garzón, J., Gorostiza, L.G., León, J.A.: Approximations of fractional stochastic differential equations by means of transport processes. Commun. Stoch. Anal. 5(3), 433–456 (2011)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Gorostiza, L.G., Griego, R.J.: Strong approximation of diffusion processes by transport processes. J. Math. Kyoto Univ. 19(1), 91–103 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Gorostiza, L.G., Griego, R.J.: Rate of convergence of uniform transport processes to Brownian motion and application to stochastic integrals. Stochastics 3, 291–303 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Griego, R.J., Heath, D., Ruiz-Moncayo, A.: Almost sure convergence of uniform trasport processes to Brownian motion. Ann. Math. Stat. 42(3), 1129–1131 (1971)CrossRefzbMATHGoogle Scholar
  12. 12.
    Pinsky, M.: Differential equations with a small parameter and the central limit theorem for functions defined on a finite Markov chain. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 9, 101–111 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Skorokhod, A.V.: Study in the Theory of Random Processes. Addison-Wesley, Reading (1965)Google Scholar

Copyright information

© Universitat de Barcelona 2019

Authors and Affiliations

  1. 1.Departament de Matemàtiques, Facultat de Ciències Edifici CUniversitat Autònoma de BarcelonaBellaterraSpain
  2. 2.Dipartimento di Matematica “Tullio Levi-Civita”Università degli Studi di PadovaPaduaItaly
  3. 3.Departament de Matemàtiques i InformàticaUniversitat de BarcelonaBarcelonaSpain

Personalised recommendations